|
This article is cited in 1 scientific paper (total in 1 paper)
Russian-Japan symposium on stochastic analysis of the advanced statistical models
Критерии экспоненциального роста числа частиц в моделях ветвящихся блужданий по $\mathbf{Z}^d$
E. B. Yarovaya M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
Citation:
E. B. Yarovaya, “Критерии экспоненциального роста числа частиц в моделях ветвящихся блужданий по $\mathbf{Z}^d$”, Teor. Veroyatnost. i Primenen., 55:3 (2010), 621–622
Linking options:
https://www.mathnet.ru/eng/tvp4275https://doi.org/10.4213/tvp4275 https://www.mathnet.ru/eng/tvp/v55/i3/p621
|
Statistics & downloads: |
Abstract page: | 275 | Full-text PDF : | 106 |
|